The Michigan Mathematical Journal

Freedom in polyadic algebras and two theorems of Beth and Craig.

Aubert Daigneault

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 129-135.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999084

Digital Object Identifier
doi:10.1307/mmj/1028999084

Mathematical Reviews number (MathSciNet)
MR0166130

Zentralblatt MATH identifier
0171.25703

Subjects
Primary: 02.48
Secondary: 06.00

Citation

Daigneault, Aubert. Freedom in polyadic algebras and two theorems of Beth and Craig. Michigan Math. J. 11 (1964), no. 2, 129--135. doi:10.1307/mmj/1028999084. https://projecteuclid.org/euclid.mmj/1028999084


Export citation